Cookies?
Library Header Image
LSE Research Online LSE Library Services

Parameter constraints in generalized linear latent variable models

Tsonaka, R and Moustaki, I (2007) Parameter constraints in generalized linear latent variable models. Computational Statistics and Data Analysis, 51 (9). pp. 4164-4177. ISSN 0167-9473

Full text not available from this repository.

Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/01679...
Additional Information: © 2007 North-Holland
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 05 Jun 2008 13:58
URL: http://eprints.lse.ac.uk/5420/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only